# SDR FDEA201108243461

- Difficulty date: August 24, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 41,441 hours, 15,658 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Misaligned
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, RBL 45, STA 440. DOES NOT JIG (MISALIGNED).  SPLICED A NEW SEAT TRACK SECTION BETWEEN BS 440-490, RBL 45, IAW SRM 53-00-52, FIG 201.  MAJOR REPAIR.
